Verlagslink DOI: 10.1016/j.laa.2007.02.013
Titel: A new justification of the Jacobi–Davidson method for large eigenproblems
Sprache: English
Autor/Autorin: Voß, Heinrich 
Schlagwörter: large eigenvalue problem;iterative projection method;Jacobi–Davidson method;inexact Krylov subspace methods
Erscheinungsdatum: Apr-2006
Quellenangabe: Preprint. Published in: Linear Algebra and its ApplicationsVolume 424, Issues 2–3, 15 July 2007, Pages 448-455
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 99
Zusammenfassung (englisch): The Jacobi–Davidson method is known to converge at least quadratically if the correction equation is solved exactly, and it is common experience that the fast convergence is maintained if the correction equation is solved only approximately. In this note we derive the Jacobi–Davidson method in a way that explains this robust behavior.
URI: http://tubdok.tub.tuhh.de/handle/11420/234
DOI: 10.15480/882.232
Institut: Mathematik E-10 
Dokumenttyp: Preprint (Vorabdruck)
Enthalten in den Sammlungen:Publications (tub.dok)

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep99.pdf139,48 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen
Zur Langanzeige

Seitenansichten

217
Letzte Woche
0
Letzten Monat
1
checked on 23.03.2019

Download(s)

72
checked on 23.03.2019

Google ScholarTM

Prüfe

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.